# SDR GTIA2023062637290

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 20,720 hours, 9,078 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED ELECTRICAL FIRE TYPE ODOR FROM FL 180 UNTOL .F/O AND I CONFIRM A SLIGHT ODOR AT ABOUT 8000FT MSL.-INSPECTED INTERIOR LIGHTS, GALLEY, COFFEE MAKERS. NO DEFECTS NOTED. ALSO INSPECTED E+E COMPARTMENTS, EXTRACT FAN. RAN BOTH PACKS 1+2 NO ODOR NOTED IAW TSM 05-50-00-810-831 OK FOR SERVICE
